Geometry & Topology

Correction to “A cartesian presentation of weak $n$–categories”

Charles Rezk

Full-text: Open access

Abstract

This paper gives a corrected proof for Proposition 6.6 of “A Cartesian presentation of weak n–categories” [Geom. Topol. 14 (2010) 521–571] by the author.

Article information

Source
Geom. Topol., Volume 14, Number 4 (2010), 2301-2304.

Dates
Received: 23 September 2010
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513883520

Digital Object Identifier
doi:10.2140/gt.2010.14.2301

Subjects
Primary: 18D05: Double categories, 2-categories, bicategories and generalizations
Secondary: 55U40: Topological categories, foundations of homotopy theory

Keywords
$n$–category complete Segal space

Citation

Rezk, Charles. Correction to “A cartesian presentation of weak $n$–categories”. Geom. Topol. 14 (2010), no. 4, 2301--2304. doi:10.2140/gt.2010.14.2301. https://projecteuclid.org/euclid.gt/1513883520


Export citation